Dizzy first time taking Armodafinil

Discussion in 'Side Effects' started by Pelican Pete, Feb 26, 2015.

  1. Pelican Pete

    Pelican Pete New Member

    Hi

    I took my first half tablet of Waklert yesterday, I'd never taken Modafinil before either.

    I found I got dizzy spells and was a little bit nauseous. Is this normal for the first time, and will it get better as I use it more? This wasn't really the clear headed feeling that I was expecting.

    I was still able to work, and found the feeling much better when I was actively doing things. It was probably worse when I didn't have anything to do. I was a little concerned driving like this though.

    Cheers
     
  2. wakoxx

    wakoxx New Member

    Hi bro may be the dose wasnt the rigth for you, try 1/4 of the tablet, how is your body?, may be if you have a low weith the 1/2 tablet is to much for you.
     

Share This Page